# SDR USAA2011030891003

- Difficulty date: February 17, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 73,883 hours, 45,337 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C24 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 344, S6L, WL 290, LBL 58.  REPAIRED FUSELAGE FRAME AT BS 344, S6L, WL 290, LBL 58 IAW EA 139908.
